# SDR C2XA04SH363

- Difficulty date: June 13, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- Aircraft time: 11,624 hours, 8,439 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14530633003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE CENTER FLOORBEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 24 AND 25 WHERE THE CARBON FIBER CROSSMEMBER ATTACHES.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-22-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
